RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1987 Volume 292, Number 4, Pages 780–783 (Mi dan8269)

This article is cited in 2 papers

MATHEMATICS

Injectivity in the domain of open isolated mappings with given boundary properties

F. G. Avkhadiev

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

UDC: 517.54+513.83

Presented: M. M. Lavrent'ev
Received: 09.10.1985



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025